Alert archive / Kansas / River Flood Warnings in 2020

River Flood Warning 11, NWS Wichita, KS

May 15, 2020Butler County, Kansas

NWS Wichita, KS issued this river flood warning at May 15, 2020, 12:08 PM CDT for Butler County, Kansas. It took effect at May 15, 2020, 12:55 PM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
May 15, 2020, 12:08 PM CDT (17:08 UTC)
In effect from
May 15, 2020, 12:55 PM CDT
Expired
May 16, 2020, 1:24 PM CDT
In force
24 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

County Butler County, KS

The radar

The Wichita radar (KICT), 55 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Whitewater River (KS) near Towanda (TOWK1). The gauge peaked at 23.78 ft at May 16, 2020, 2:00 AM CDT.

actionminormoderate102005/1505/1605/17
Action stage
20 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07147070, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 15, 6:46 AM CDT, 5 hours 22 minutes earlier.

Area forecast discussion, May 15, 6:46 AM CDT, 5 hours 22 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
646 AM CDT Fri May 15 2020

.SHORT TERM...(Today through Saturday night)
Issued at 300 AM CDT Fri May 15 2020

Convective line continues over the Flint hills and southeast KS at
this time with the tail end extending back into south central KS.
Also beginning to see additional storms developing over SW KS.
Latest RAP model veers to the E-SE the moisture transport that is
feeding the Flint Hills line of storms, so expect most of the
convection to shift E or SE into NE OK later this morning. But the
back edge of the low level moisture transport may bring the SW KS
convection into south central KS for the early morning hours as
well.  So could see the convection linger over southern KS for the
morning hours before slowly diminishing after sunrise.

Latest high Rez models suggest remnant surface boundary will still
be located over southern KS for the afternoon hours today.  A weak
low pressure area is expected to develop over central OK for the
afternoon hours, with moisture return just ahead of this low,
expected to lead to an unstable airmass creeping into southern KS
with 1500-2500 J/Kg of MLCAPE. For the early afternoon, bufkit
soundings suggests an elevated mixed layer (EML) will keep any
convection from developing.  But as the late afternoon progresses
into the evening, 850-700h moisture transport increases over the top
of the surface boundary, with this EML diminishing enough for
convection to develop during the early evening hours over southern
KS.  Bulk shear isnt all that impressive, around 20-30 kts, so think
a few strong to an isolated severe storm or two may be possible
given the unstable airmass expected south of the boundary. The
bigger concern will be training storms and possible renewed chances
of flash flooding for late this evening and overnight, across
southern KS. Precipitable water values are still 100-150 percent of
normal, so convection could produce some pockets of heavy rainfall.
Inherited a flash flood watch for most of the southern KS, and plan
on keep this going, given the renewed convective chance.

Some uncertainty on how late tonight into early Sat will play out,
as latest short term models suggest that moisture transport will
shift northeast, possibly leading to most of the convection lifting
northeast of the forecast area, by early Sat morning.

A moist an unstable environment looks to remain over the eastern
half of KS on Sat, as another weak shortwave moves out of the
Rockies into the plains. As this shortwave approaches, a cold
frontal boundary is expected to drop south across the forecast area
for Sat afternoon. Convergence along this boundary is expected to
lead to another round of showers and thunderstorms for areas mainly
along and east of the KS Turnpike for Sat afternoon into Sat
evening. Some uncertainty on how much instability will be available
ahead of the front, but shear around 30 kts suggests a strong to
severe storm chance, given expected instability of 1000-1500 j/kg.

Ketcham

.LONG TERM...(Sunday through Thursday)
Issued at 300 AM CDT Fri May 15 2020

The Sat evening frontal boundary will finally sweep most of the
convective chances to the south and east of the area for Sun into
the beginning of the week, as an upper level ridge builds into the
high plains.  This will give areas hit by heavy rainfall over the
last few days a chance to dry out.  Expect near normal temperatures
in the middle 70s, with the ridge overhead.

The dry spell looks to continue at least through Tue and Wed as
well.  There is a chance of convection returning to the high plains
by Tue night, but most of this chance will stay west of the forecast
area.

Ketcham

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 645 AM CDT Fri May 15 2020

Current convective cluster of storms stretched from KHUT to KICT to
KCFV. So will have either prevailing TSRA or VCTS for the KHUT/KICT
and KCNU.  Expect this cluster of convection to continue at least
for the next 2 to 3 hours, before diminishing as it moves east-
southeast.

For the rest of the daytime hours expect VFR conditions. An
increasing unstable airmass will again pool over southern KS for
late this afternoon into this evening.  So plan on reintroducing
some VCTS and prevailing SHRA/VCTS for most taf locations after 23z.
Expect the strongest storms to be over southern KS near the KICT,
KCNU and KHUT taf locations.

Ketcham

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    76  63  77  55 /  60  60  70  20
Hutchinson      73  61  76  52 /  60  60  50  10
Newton          73  62  76  54 /  60  60  70  10
ElDorado        75  62  77  55 /  70  60  80  20
Winfield-KWLD   78  64  78  57 /  60  50  70  20
Russell         74  57  76  50 /  20  80  40   0
Great Bend      71  59  77  50 /  30  70  40   0
Salina          75  61  76  52 /  30  70  60  10
McPherson       73  61  76  52 /  40  70  60  10
Coffeyville     75  65  79  60 /  90  70  90  50
Chanute         76  64  78  58 /  90  70  90  50
Iola            76  64  78  57 /  70  70  90  50
Parsons-KPPF    76  64  78  60 /  90  70  90  50

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday evening for KSZ069>072-083-
092>096-098>100.

&&

SHORT TERM...Ketcham
LONG TERM...Ketcham
AVIATION...Ketcham
Hazardous weather outlook, May 15, 5:03 AM CDT, 7 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
503 AM CDT Fri May 15 2020

KSZ032-033-047>053-067>072-082-083-091>096-098>100-161015-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
503 AM CDT Fri May 15 2020

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Today and Tonight

Another round of strong storms are possible late this afternoon
through tonight across southern Kansas. An isolated severe storm may
also occur. Dime to quarter size hail and 50 to 60 mph winds are
the main impacts.

Slow moving storms may produce heavy rainfall and possible flash
flooding and rises on rivers and creeks. See latest Flash Flood
Watch for more details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The threat for strong to severe storms will remain in the forecast
for Saturday for areas along and east of the Kansas Turnpike.  With
another round of thunderstorms expected, the risk of flooding could
linger into Saturday. See latest Flash Flood Watch for more
details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today or tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

Ketcham

In the hours before

Local storm report, May 15, 10:20 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1020 AM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 AM     FLOOD            2 ESE EDNA              37.05N 95.31W
05/15/2020                   LABETTE            KS   EMERGENCY MNGR

            REPORTED WATER OVER HWY 166 NEAR COUNTY
            ROADS LYONS AND MEAD.

&&
Local storm report, May 15, 10:24 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1024 AM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 AM     HEAVY RAIN       3 WSW ELK FALLS         37.36N 96.24W
05/15/2020  M5.00 INCH       ELK                KS   PUBLIC

            MEASURED RAINFALL SINCE 345AM.

&&
Local storm report, May 15, 10:32 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1032 AM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       5 SW SYCAMORE           37.28N 95.80W
05/15/2020  M4.16 INCH       MONTGOMERY         KS   CO-OP OBSERVER

            24HR RAINFALL REPORT.

0700 AM     HEAVY RAIN       1 S AUGUSTA             37.68N 96.97W
05/15/2020  M3.75 INCH       BUTLER             KS   COCORAHS

            24HR RAINFALL REPORT.

0900 AM     HEAVY RAIN       1 W TOWANDA             37.80N 97.01W
05/15/2020  M3.27 INCH       BUTLER             KS   CO-OP OBSERVER

            24HR RAINFALL REPORT.

1013 AM     HEAVY RAIN       1 E PARSONS TRI CITY AI 37.33N 95.50W
05/15/2020  M3.18 INCH       LABETTE            KS   ASOS

            24HR RAINFALL REPORT.

1018 AM     HEAVY RAIN       1 S COFFEYVILLE AIRPORT 37.08N 95.57W
05/15/2020  M3.17 INCH       MONTGOMERY         KS   ASOS

            24HR RAINFALL REPORT.

0830 AM     HEAVY RAIN       1 SE PARSONS            37.33N 95.26W
05/15/2020  M2.98 INCH       LABETTE            KS   COCORAHS

            24HR RAINFALL REPORT.

0700 AM     HEAVY RAIN       POTWIN                  37.94N 97.02W
05/15/2020  M2.81 INCH       BUTLER             KS   CO-OP OBSERVER
            24HR RAINFALL REPORT.

0900 AM     HEAVY RAIN       HAVANA                  37.09N 95.94W
05/15/2020  M2.73 INCH       MONTGOMERY         KS   CO-OP OBSERVER

            24HR RAINFALL REPORT.

&&
Local storm report, May 15, 10:58 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1058 AM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 AM     TSTM WND GST     4 SE IOLA               37.89N 95.34W
05/15/2020  E60 MPH          ALLEN              KS   TRAINED SPOTTER

0224 AM     TSTM WND GST     HOWARD                  37.47N 96.26W
05/15/2020  E60 MPH          ELK                KS   LAW ENFORCEMENT

0152 AM     TSTM WND GST     CHANUTE                 37.67N 95.46W
05/15/2020  M56 MPH          NEOSHO             KS   ASOS

1024 AM     HEAVY RAIN       3 WSW ELK FALLS         37.36N 96.24W
05/15/2020  M5.00 INCH       ELK                KS   PUBLIC

            MEASURED RAINFALL SINCE 345AM.

1000 AM     HEAVY RAIN       5 SW SYCAMORE           37.28N 95.80W
05/15/2020  M4.16 INCH       MONTGOMERY         KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION ECLK1 5.5 SW
            SYCAMORE.

0700 AM     HEAVY RAIN       1 S AUGUSTA             37.68N 96.97W
05/15/2020  M3.75 INCH       BUTLER             KS   COCORAHS

            24HR RAINFALL REPORT.

0900 AM     HEAVY RAIN       EL DORADO               37.82N 96.86W
05/15/2020  M3.50 INCH       BUTLER             KS   PUBLIC

            MEASURED RAINFALL FROM LAST NIGHT AND THIS
            MORNING.

0900 AM     HEAVY RAIN       1 W TOWANDA             37.80N 97.01W
05/15/2020  M3.27 INCH       BUTLER             KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION TOWK1 0.9 W TOWANDA.

0740 AM     HEAVY RAIN       1 S EL DORADO           37.80N 96.86W
05/15/2020  M3.25 INCH       BUTLER             KS   PUBLIC

            .

1013 AM     HEAVY RAIN       1 E PARSONS TRI CITY AI 37.33N 95.50W
05/15/2020  M3.18 INCH       LABETTE            KS   ASOS

            24HR RAINFALL REPORT.

1018 AM     HEAVY RAIN       1 S COFFEYVILLE AIRPORT 37.08N 95.57W
05/15/2020  M3.17 INCH       MONTGOMERY         KS   ASOS

            24HR RAINFALL REPORT.

0830 AM     HEAVY RAIN       1 SE PARSONS            37.33N 95.26W
05/15/2020  M2.98 INCH       LABETTE            KS   COCORAHS

            24HR RAINFALL REPORT.

0700 AM     HEAVY RAIN       POTWIN                  37.94N 97.02W
05/15/2020  M2.81 INCH       BUTLER             KS   CO-OP OBSERVER

0900 AM     HEAVY RAIN       HAVANA                  37.09N 95.94W
05/15/2020  M2.73 INCH       MONTGOMERY         KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION HVAK1 HAVANA.

0809 AM     HEAVY RAIN       NORTHEAST WICHITA       37.75N 97.22W
05/15/2020  M2.35 INCH       SEDGWICK           KS   COCORAHS

            MEASURED RAINFALL NEAR 13TH AND GREENWICH
            SINCE MIDNIGHT.

0720 AM     HEAVY RAIN       2 SW EL DORADO          37.80N 96.88W
05/15/2020  M1.80 INCH       BUTLER             KS   MESONET

            MESONET SITE EDCK1 RECORDED 1.80 INCHES OF
            RAIN IN ONE HOUR.

1018 PM     HAIL             COTTONWOOD FALLS        38.37N 96.54W
05/14/2020  E1.00 INCH       CHASE              KS   LAW ENFORCEMENT

            LOTS OF HAIL. MAINLY QUARTERS.

0115 AM     HAIL             2 E ROSE HILL           37.57N 97.10W
05/15/2020  M1.00 INCH       BUTLER             KS   EMERGENCY MNGR

            CORRECTED FOR LOCATION.

0115 AM     HAIL             2 S ROSE HILL           37.54N 97.13W
05/15/2020  M1.00 INCH       BUTLER             KS   EMERGENCY MNGR

0126 AM     HAIL             ROSE HILL               37.57N 97.13W
05/15/2020  M1.00 INCH       BUTLER             KS   FIRE DEPT/RESCUE

0130 AM     HAIL             IOLA                    37.93N 95.40W
05/15/2020  M1.00 INCH       ALLEN              KS   LAW ENFORCEMENT

            NORTH SIDE OF TOWN.

0531 AM     HAIL             5 N PARSONS TRI CITY AI 37.40N 95.50W
05/15/2020  E1.00 INCH       NEOSHO             KS   TRAINED SPOTTER

            ALONG HIGHWAY 169.

1233 AM     HAIL             AUGUSTA                 37.69N 96.98W
05/15/2020  M0.88 INCH       BUTLER             KS   EMERGENCY MNGR

            HAIL IS COVERING THE GROUND.

0136 AM     HAIL             4 SE IOLA               37.89N 95.34W
05/15/2020  M0.88 INCH       ALLEN              KS   TRAINED SPOTTER

1008 PM     HAIL             BURNS                   38.09N 96.89W
05/14/2020  M0.75 INCH       MARION             KS   FIRE DEPT/RESCUE

0506 AM     HAIL             4 W HALSTEAD            37.98N 97.57W
05/15/2020  M0.75 INCH       HARVEY             KS   PUBLIC

            REPORT FROM MPING.

0602 AM     HAIL             SEDGWICK                37.92N 97.43W
05/15/2020  E0.75 INCH       HARVEY             KS   TRAINED SPOTTER

            REPORT VIA TWITTER.

1250 AM     HAIL             YATES CENTER            37.87N 95.74W
05/15/2020  E0.50 INCH       WOODSON            KS   LAW ENFORCEMENT

1015 PM     FUNNEL CLOUD     8 N MATFIELD GREEN      38.27N 96.56W
05/14/2020                   CHASE              KS   STORM CHASER

            REPORTED BY STORM CHASER.

0712 AM     FLOOD            1 W ANDOVER             37.69N 97.16W
05/15/2020                   SEDGWICK           KS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED STREET FLOODING
            AT 159TH STREET EAST, JUST WEST OF BUTLER
            COUNTY LINE. FOURMILE CREEK IS FLOODING WITH
            ROAD CLOSURE.

0727 AM     FLASH FLOOD      EL DORADO               37.82N 96.86W
05/15/2020                   BUTLER             KS   EMERGENCY MNGR

            SIGNIFICANT STREET FLOODING IN CITY OF
            AUGUSTA, CITY CLOSING ONE ROAD IN WEST SIDE
            OF TOWN. EL DORADO REPORTING STREET FLOODING
            WITH A COUPLE VEHICLES STRANDED IN HIGH
            WATER. EMERGENCY SERVICES DID A WATER RESCUE
            FOR ONE OF THE MOTORISTS.

0734 AM     FLASH FLOOD      EL DORADO               37.82N 96.86W
05/15/2020                   BUTLER             KS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED THAT A 5 BLOCK
            STRETCH IN THE CITY OF EL DORADO IS
            EXPERIENCING SIGNIFICANT FLOODING. FIRE
            DEPARTMENT IS DOING A SECOND WATER RECUSE IN
            EL DORADO.

0750 AM     FLOOD            INDEPENDENCE            37.23N 95.71W
05/15/2020                   MONTGOMERY         KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED FLOODING IN
            INDEPENDENCE ALONG WHISKEY CREEK. STREET
            FLOODING WAS ALSO OCCURRING ACROSS TOWN.

0819 AM     FLOOD            5 E NEODESHA            37.42N 95.59W
05/15/2020                   WILSON             KS   PUBLIC

            SEVERAL RURAL ROADS FLOODED IN SOUTHERN
            NEOSHO COUNTY.

0825 AM     FLASH FLOOD      1 SSW EL DORADO         37.80N 96.87W
05/15/2020                   BUTLER             KS   PUBLIC

            REPORTED WATER OVER THE BRIDGE ON S. DOUGLAS
            ROAD IN SOUTH EL DORADO DUE TO CONSTANT
            CREEK OUT OF ITS BANKS.

0936 AM     FLOOD            2 ESE EDNA              37.05N 95.31W
05/15/2020                   LABETTE            KS   EMERGENCY MNGR

            REPORTED WATER OVER HWY 166 NEAR COUNTY
            ROADS LYONS AND MEAD.

0937 AM     FLASH FLOOD      INDEPENDENCE            37.23N 95.71W
05/15/2020                   MONTGOMERY         KS   LAW ENFORCEMENT

            REPORTS OF SEVERAL RURAL ROADS FLOODED
            ACROSS THE COUNTY DUE TO HEAVY RAINFALL.

1005 AM     FLASH FLOOD      INDEPENDENCE            37.23N 95.71W
05/15/2020                   MONTGOMERY         KS   LAW ENFORCEMENT

            FLOODING FROM WHISKEY CREEK IS EFFECTING
            INDENPENDENCE. SEVERAL HOMES ALONG N. 19TH
            AND 15TH ARE SURROUNDED BY TWO FEET OF
            WATER. ADDITIONAL FLOODING ON S. 19TH ALSO
            HAS TWO FEET OF WATER SURROUNDING HOMES.

&&
Local storm report, May 15, 11:49 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1149 AM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 AM     FLASH FLOOD      3 ESE LONGTON           37.37N 96.03W
05/15/2020                   ELK                KS   DEPT OF HIGHWAYS

            SOUTHEAST KS KDOT HAS CLOSED HIGHWAY 160
            FROM HIGHWAY 99 INTERSECTION IN ELK COUNTY
            TO HIGHWAY 75 INTERSECTION IN NORTHWEST
            MONTGOMERY COUNTY DUE TO HIGH WATER FROM
            EARLY MORNING RAINFALL.

&&
Local storm report, May 15, 12:03 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1203 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     HEAVY RAIN       4 NW DENNIS             37.39N 95.47W
05/15/2020  M4.75 INCH       NEOSHO             KS   EMERGENCY MNGR

            VALUE SINCE MIDNIGHT.

1140 AM     HEAVY RAIN       THAYER                  37.49N 95.47W
05/15/2020  M4.50 INCH       NEOSHO             KS   EMERGENCY MNGR

            TOTAL SINCE MIDNIGHT.

&&

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:26 PM CDTSpecial Weather StatementICTChase34 min
May 14, 7:35 PM CDTSpecial Weather StatementICTSaline25 min
May 14, 7:57 PM CDTSpecial Weather StatementICTSaline33 min
May 14, 8:17 PM CDTSpecial Weather StatementICTChase28 min
May 14, 9:12 PM CDTSpecial Weather StatementICTMarion33 min
May 14, 9:25 PM CDTSevere Thunderstorm WarningICTChase, Marion65 min
May 14, 9:41 PM CDTSpecial Weather StatementICTButler34 min
May 14, 10:00 PM CDTSevere Thunderstorm WarningICTChase60 min
May 14, 10:13 PM CDTSpecial Weather StatementICTButler32 min
May 14, 10:22 PM CDTSevere Thunderstorm WarningICTButler53 min
May 14, 10:48 PM CDTSevere Thunderstorm WarningICTGreenwood57 min
May 14, 11:02 PM CDTSevere Thunderstorm WarningICTButler58 min
May 14, 11:25 PM CDTSevere Thunderstorm WarningICTGreenwood65 min
May 14, 11:47 PM CDTSevere Thunderstorm WarningICTButler58 min
May 14, 11:48 PM CDTSpecial Weather StatementICTSedgwick27 min
May 15, 12:02 AM CDTSpecial Weather StatementICTWoodson28 min
May 15, 12:06 AM CDTSevere Thunderstorm WarningICTSedgwick54 min
May 15, 12:24 AM CDTSevere Thunderstorm WarningICTGreenwood66 min
May 15, 12:31 AM CDTSevere Thunderstorm WarningICTAllen, Woodson59 min
May 15, 12:39 AM CDTAreal Flood WarningICTButler, Greenwood9 hr
May 15, 12:43 AM CDTSevere Thunderstorm WarningICTButler62 min
May 15, 12:56 AM CDTSevere Thunderstorm WarningICTSedgwick64 min
May 15, 1:23 AM CDTSevere Thunderstorm WarningICTAllen67 min
May 15, 1:48 AM CDTSevere Thunderstorm WarningICTButler57 min
May 15, 1:51 AM CDTSevere Thunderstorm WarningICTNeosho39 min
May 15, 1:59 AM CDTSevere Thunderstorm WarningICTElk44 min
May 15, 2:01 AM CDTRiver Flood WarningICTButler, Cowley3 days
May 15, 2:11 AM CDTSpecial Weather StatementICTSedgwick34 min
May 15, 2:15 AM CDTSpecial Weather StatementICTLabette, Montgomery, Wilson30 min
May 15, 2:16 AM CDTSpecial Weather StatementICTCowley29 min
May 15, 2:42 AM CDTSpecial Weather StatementICTCowley33 min
May 15, 2:47 AM CDTSpecial Weather StatementICTChautauqua, Elk, Labette, Montgomery28 min
May 15, 2:56 AM CDTAreal Flood WarningICTElk8 hr
May 15, 3:16 AM CDTSpecial Weather StatementICTLabette, Montgomery29 min
May 15, 3:21 AM CDTSpecial Weather StatementICTChautauqua, Elk24 min
May 15, 4:00 AM CDTSpecial Weather StatementICTChautauqua, Montgomery60 min
May 15, 4:44 AM CDTSpecial Weather StatementICTReno61 min
May 15, 5:17 AM CDTSpecial Weather StatementICTLabette58 min
May 15, 5:32 AM CDTSevere Thunderstorm WarningICTLabette, Neosho40 min
May 15, 5:38 AM CDTSpecial Weather StatementICTHarvey52 min
May 15, 5:44 AM CDTSevere Thunderstorm WarningICTReno31 min
May 15, 6:07 AM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick53 min
May 15, 6:19 AM CDTSpecial Weather StatementICTChautauqua56 min
May 15, 6:28 AM CDTSpecial Weather StatementICTButler62 min
May 15, 6:44 AM CDTSevere Thunderstorm WarningICTButler42 min
May 15, 6:50 AM CDTAreal Flood WarningICTSedgwick6 hr
May 15, 7:02 AM CDTSpecial Weather StatementICTSedgwick28 min
May 15, 7:13 AM CDTFlash Flood Warning Considerable damage threatICTButler, Elk, Greenwood5 hr
May 15, 7:18 AM CDTSpecial Weather StatementICTGreenwood57 min
May 15, 7:35 AM CDTSpecial Weather StatementICTChautauqua, Cowley55 min
May 15, 7:55 AM CDTAreal Flood WarningICTMontgomery, Wilson8 hr
May 15, 8:17 AM CDTAreal Flood WarningICTChautauqua7 hr
May 15, 8:22 AM CDTAreal Flood WarningICTLabette, Neosho7 hr
May 15, 9:06 AM CDTFlash Flood Warning Considerable damage threatICTMontgomery4 hr
May 15, 10:47 AM CDTRiver Flood WarningICTWilson27 hr
May 15, 12:00 PM CDTRiver Flood WarningICTButler, Cowley21 hr
May 15, 12:13 PM CDTAreal Flood WarningICTButler, Elk, Greenwood4 hr
May 15, 12:13 PM CDTRiver Flood WarningICTMontgomery, Wilson44 hr
May 15, 2:20 PM CDTRiver Flood WarningICTMontgomery53 hr
May 15, 2:29 PM CDTRiver Flood WarningICTButler, Cowley51 hr
May 15, 3:12 PM CDTFlash Flood Warning Considerable damage threatICTLabette4 hr
May 15, 3:15 PM CDTAreal Flood WarningICTNeosho4 hr
May 15, 3:25 PM CDTAreal Flood WarningICTMontgomery, Wilson5 hr
May 15, 3:51 PM CDTAreal Flood WarningICTButler, Elk, Greenwood4 hr

Nearby

River Flood Warnings in Kansas, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.